I've started taking lexapro about a week ago (keep in mind I have zero patience so this is especially hard for me) I know there is an adjustment period, but am I supposed to feel worse before it gets better? Ever since i started taking it, I feel more depressed and all I want to do is sleep. Thank you.
Lexapro adjustment period?
- 26 Jun 2017 by jpappa1370
- 13 July 2017
It usually takes about 6 weeks (sometimes less) to feel the full effect and the side effects you are experiencing are normal. You body is adjusting. If you feel they are becoming worse, notify your Doctor and they will start a new course of action. Please don't stop taking the Lexapro without your Doctor knowing as you will need to be weaned off even though you just started taking it. I don't know what mgs you are on but it could be too much for you. Everyone is different as to how they react on it. I wish you the best.
It took me 5 1/2 weeks to adjust. I felt the same way just so anxious and yucky and not like myself. After 7 weeks on it my doctor increased my dosage to 10 ML and I feel great. The occasional attack maybe once a month but I now take. 25 ML of xanax when that happens and I'm good to go.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jul 2013 • 3 answers
Updated 17 Feb 2014 • 1 answer
Updated 3 Feb 2015 • 1 answer
Updated 7 Feb 2015 • 2 answers
Updated 27 Mar 2017 • 1 answer